# SDR HEEA073399

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 451 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Condition: Failed
- Location: Cooler Blower
- Component: Oil Cooler Blow, PHIPBH40701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BEARING FAILED IN FLIGHT.
